# SDR 2015FA0000309

- Difficulty date: July 1, 2015
- Submitted: July 2, 2015
- Operation: General aviation
- Aircraft: N413SK
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5793
- Aircraft time: 3,540 hours, 1,695 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 666000226
- Condition: Frayed
- Location: Rudder
- Part time: 3,540 hours, 1,695 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION VISIT, THE PRIMARY FORWARD RUDDER CABLE WAS FOUND FRAYED MORE THAN 50 PERCENT THROUGH.  NO STRUCTURE DAMAGE OR CHAFING INDICATION WAS FOUND AND THE ROUTING WAS CORRECT.  THE CABLE DAMAGE WAS IN AN AREA THAT WAS OPEN AND CLEAR OF ALL STRUCTURE AND COMPONENTS. THE CABLE HAS BEEN SENT TO MFG FOR EVALUATION.
